Loading... Please wait...
  • Extra Strength UN-ASPIRIN®
Sames active ingredient as Extra Strength TYLENOL®

EXTRA STRENGTH UN-ASPIRIN®

$14.00
SKU:
1435
Brand:
Weight:
0.22 LBS
Rating:
Shipping:
Calculated at checkout

Product Description

EXTRA STRENGTH UN-ASPIRIN®Provides safe and effective pain relief without aspirin. Contains no sodium or sugar. Two caplets per packet. Available in 100 (1435) and 250 (1436) count boxes.

Active Ingredients (in each caplet):

Acetaminophen 500 mg...Pain Reliever/Fever Reducer

Same active ingredient as EXTRA STRENGTH TYLENOL®

Find Similar Products by Category

Product Reviews

Write your own product review

  1. OUTSTANDING PRODUCT 5 Star Review

    Posted by on 12th Jun 2019

    I have been using Zee Medical for years. The un-aspirin is a life saving product. It is the only thing besides PAIN AID that will give me any relief whether it is for a headache, toothache, muscle pain or anything that requires relief. The product is amazing and am so glad that I have been able to order through your website. Please don't ever change the formula.





Recent Updates

Sign up to our newsletter


Connect with us: Facebook Twitter
Credit Card Services